# SDR DALA2018052103510

- Difficulty date: May 19, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 77,370 hours, 34,636 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Unsecure
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN OVERHEAD LIFE RAFT PARTIALLY OUT FROM CONTAINER.  REMOVED AND REPLACED THE AFT CABIN LIFE RAFT.
